# SDR IXXA09SMN001S

- Difficulty date: January 16, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND "A" CARGO DOOR FORWARD LOWER JAMB CORNER CRACKED.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION.  FABRICATED DOUBLERS, FILLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW AD 2005-18-07, S/B 53-078, DRAWING SR08530019, SRM 51-1-21 AND SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-3-1.
